Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Stabilization of elastic plates with variable coefficients and dynamical boundary control


Authors: Yuxia Guo, Shugen Chai and Pengfei Yao
Journal: Quart. Appl. Math. 60 (2002), 383-400
MSC: Primary 93D15; Secondary 74K20, 74M05, 93C20
DOI: https://doi.org/10.1090/qam/1900498
MathSciNet review: MR1900498
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to investigate the stabilization of a hybrid system composed of a plate equation with variable coefficients and two ordinary differential equations under some suitable feedbacks. A rational energy decay rate is established by the multiplier method and the Riemannian geometry method, and the uniform energy decay rate for a simplified system is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 93D15, 74K20, 74M05, 93C20

Retrieve articles in all journals with MSC: 93D15, 74K20, 74M05, 93C20


Additional Information

DOI: https://doi.org/10.1090/qam/1900498
Article copyright: © Copyright 2002 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website